Quetiapine withdrawal

I am awake from yesterday it is 6:40 am now
I didn’t sleep except half an hour may be
Is this temperory ?
I stopped it becoz of doctor told me to do so

youll prob adjust within a few days to week, i remember when i first took quetiapine i slept 18 hours a day. so i can see how there can be some rebound effect on sleep if stopping

Didn’t your doctor slowly reduce/taper the dose?
Suddenly stopping Seroquel gives me lots of energy 1st day but then I can’t sleep and it gets worse from there.

1 Like

The one time I temporarily stopped Quetiapine I got a little more jittery than I cared to be. It wasn’t fun. Sometimes coming off an ap can be pleasant for me, but this time it wasn’t.

It’s pretty rough I’ve been through it before a few times. It lasted like a week or two. What helped me best was tapering my dose instead of doing cold turkey quit. So like going from 100 mg to 50 mg to 25 mg then I split 25 mg in half, etc. I didn’t get the severe insomnia that way.

The insomnia will go away. I stopped taking Seroquel three times or more and after a period of insomnia I was able to get back to a regular sleep schedule again.